banner 5
banner 1
banner 2
banner 3
banner 4
Ask a Doctor!

Question

In March 2013 I required work done on a tooth and needed a needle. It left me in excruciating pain for 4 - 5 month It affected my neck, chin. ears and head. In my heart I felt it was the needle. 10 days ago I broke a tooth and needed work done.I am again in the same type of of pain. Is it possible that the product has changed and I am now highly allergic to it? I didn't bother to call the doctor, who the last time kept telling me that he couldn't see anything wrong. Thank you

Professional Response

One can become allergic to medications at any time. The numbing medication can also react with other medications you may be taking.  Be sure to research your current medications.  You may want to be sure to document what type of numbing medicine your dentist used, and have them try something different the next time.

Facebook Comments Box